Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 25, NWS Green Bay, WI

March 29, 2016

NWS Green Bay, WI issued this small craft advisory at Mar 29, 2016, 3:35 PM CDT. It took effect at Mar 30, 2016, 9:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2016, 3:35 PM CDT (20:35 UTC)
In effect from
Mar 30, 2016, 9:00 AM CDT
Expired
Mar 30, 2016, 9:11 PM CDT
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

730 
WHUS73 KGRB 292035
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT TUE MAR 29 2016

...GUSTY WINDS AND HIGH WAVES DEVELOPING WEDNESDAY MORNING INTO
WEDNESDAY NIGHT...

.AN APPROACHING SPRING STORM WILL RESULT IN SOUTHERLY WINDS
BUILDING AND BECOMING GUSTY TOMORROW MORNING. THE WINDS ALSO LOOK
TO BUILD WAVES PEAKING IN THE 4 TO 6 FT RANGE. WINDS WILL DIMINISH
AND BACK IN DIRECTION THROUGH THE NIGHT...BUT HIGH WAVES ARE
EXPECTED TO CONTINUE INTO WEDNESDAY NIGHT BEFORE SUBSIDING LATE.

LMZ541>543-300445-
/O.NEW.KGRB.SC.Y.0025.160330T1400Z-160331T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
335 PM CDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO MIDNIGHT
CDT WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO
MIDNIGHT CDT WEDNESDAY NIGHT. 

* WINDS...SOUTHERLY...WITH PEAK GUSTS TO AROUND 30 KNOTS. THE
  STRONGEST WINDS ARE EXPECTED TO BE NEAR THE OPEN WATERS OF LAKE
  MICHIGAN EAST OF WASHINGTON ISLAND LATE WEDNESDAY MORNING.
  THERE...AN OCCASIONAL GUST TO NEAR GALE FORCE CANNOT BE RULED
  OUT. WINDS SHOULD DIMINISH THROUGH THE AFTERNOON AND
  EVENING...THEN BACK IN DIRECTION TOWARDS NORTHERLY.

* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED TO DEVELOP WEDNESDAY
  MORNING...AND CONTINUE TO BUILD TO 4 TO 6 FEET IN THE AFTERNOON.
  AFTER THAT...WAVES ARE EXPECTED TO SLOWLY SUBSIDE THROUGH THE
  EVENING BEFORE BECOMING 2 TO 4 FEET LATE WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
386 
WHUS73 KGRB 300231
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
931 PM CDT TUE MAR 29 2016

...GUSTY WINDS AND HIGH WAVES DEVELOPING WEDNESDAY MORNING INTO
WEDNESDAY NIGHT...

.AN APPROACHING EARLY SPRING STORM WILL RESULT IN SOUTHERLY WINDS
BUILDING AND BECOMING GUSTY TOMORROW MORNING. THE WINDS ALSO LOOK
TO BUILD WAVES PEAKING IN THE 4 TO 6 FT RANGE. WINDS WILL
DIMINISH AND BACK IN DIRECTION THROUGH THE NIGHT...BUT HIGH WAVES
ARE EXPECTED TO CONTINUE INTO WEDNESDAY NIGHT BEFORE SUBSIDING
LATE.

LMZ541>543-301045-
/O.CON.KGRB.SC.Y.0025.160330T1400Z-160331T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
931 PM CDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
MIDNIGHT CDT WEDNESDAY NIGHT...

* WINDS...SOUTHERLY...WITH PEAK GUSTS TO AROUND 30 KNOTS. THE 
  STRONGEST WINDS ARE EXPECTED TO BE NEAR THE OPEN WATERS OF 
  LAKE MICHIGAN EAST OF WASHINGTON ISLAND LATE WEDNESDAY 
  MORNING. THERE...AN OCCASIONAL GUST TO NEAR GALE FORCE CANNOT 
  BE RULED OUT. WINDS SHOULD DIMINISH THROUGH THE AFTERNOON AND 
  EVENING... THEN BACK IN DIRECTION TOWARDS NORTHERLY. 

* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED TO DEVELOP WEDNESDAY 
  MORNING...AND CONTINUE TO BUILD TO 4 TO 6 FEET IN THE 
  AFTERNOON. AFTER THAT...WAVES ARE EXPECTED TO SLOWLY SUBSIDE 
  THROUGH THE EVENING BEFORE BECOMING 2 TO 4 FEET LATE WEDNESDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
315 
WHUS73 KGRB 300858
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
358 AM CDT WED MAR 30 2016

...GUSTY WINDS AND LARGE WAVES THROUGH EARLY NIGHT...

.GUSTY SOUTH WINDS WILL PRODUCE WAVES OF 4 TO 6 FT TODAY. WINDS
AND WAVES WILL DIMINISH BY LATE TONIGHT.

LMZ541>543-301700-
/O.CON.KGRB.SC.Y.0025.160330T1400Z-160331T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
358 AM CDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO MIDNIGHT CDT TONIGHT...

* WINDS...SOUTHERLY AT 15 TO 25 KNOTS WITH PEAK GUSTS TO AROUND 30
  KNOTS. THE STRONGEST WINDS ARE EXPECTED TO BE NEAR THE OPEN
  WATERS OF LAKE MICHIGAN EAST OF WASHINGTON ISLAND. WINDS SHOULD
  DIMINISH DURING THE LATE AFTERNOON AND EVENING.

* WAVES...WAVES 4 TO 6 FEET...EXPECTED TO SLOWLY SUBSIDE THROUGH
  THE EVENING BEFORE BECOMING 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
830 
WHUS73 KGRB 301457
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
957 AM CDT WED MAR 30 2016

...GUSTY WINDS AND LARGE WAVES THROUGH TONIGHT...

A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEVELOPING LOW
PRESSURE OVER EASTERN NEBRASKA WILL RESULT IN GUSTY SOUTH TO
SOUTHEAST WINDS AND BUILDING WAVES.

NORTHERLY WINDS BEHIND THE LOW WILL LIKELY REACH SMALL CRAFT
ADVISORY LEVELS BY THURSDAY AFTERNOON.


LMZ541>543-302300-
/O.CON.KGRB.SC.Y.0025.000000T0000Z-160331T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
957 AM CDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...SOUTHERLY AT 15 TO 25 KNOTS WITH PEAK GUSTS TO AROUND 30
  KNOTS. THE STRONGEST WINDS ARE EXPECTED TO BE NEAR THE OPEN
  WATERS OF LAKE MICHIGAN EAST OF WASHINGTON ISLAND. WINDS SHOULD
  DIMINISH DURING THE EVENING HOURS.

* WAVES...WAVES 4 TO 7 FEET...EXPECTED TO SLOWLY SUBSIDE THROUGH
  THE EVENING BEFORE BECOMING 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
394 
WHUS73 KGRB 302055
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
355 PM CDT WED MAR 30 2016

...GUSTY WINDS AND LARGE WAVES THROUGH MIDNIGHT...

A TIGHT PRESSURE GRADIENT ASSOCIATED WITH DEVELOPING LOW PRESSURE
OVER EASTERN NEBRASKA WILL RESULT IN GUSTY SOUTH TO SOUTHEAST
WINDS AND LARGE WAVES THROUGH AROUND MIDNIGHT.

NORTHERLY WINDS BEHIND THE LOW WILL LIKELY REACH SMALL CRAFT
ADVISORY LEVELS BY THURSDAY AFTERNOON.

LMZ541>543-310500-
/O.CON.KGRB.SC.Y.0025.000000T0000Z-160331T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
355 PM CDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...SOUTHERLY AT 15 TO 25 KNOTS LATE THIS AFTERNOON...THEN
  WINDS WILL DIMINISH AND BACK EAST AND NORTHEAST LATER THIS
  EVENING. NORTHERLY WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY
  LEVELS BY THURSDAY AFTERNOON.

* WAVES...WAVES 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THROUGH
  THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
498 
WHUS73 KGRB 310211
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
911 PM CDT WED MAR 30 2016

...GUSTY WINDS AND LARGE WAVES HAVE ENDED...

.THE GUSTY SOUTH TO SOUTHEAST WINDS AND LARGE WAVES HAVE ENDED ON
LAKE MICHIGAN TONIGHT. HOWEVER...NORTHEAST WINDS WILL PICK UP AND
WAVES WILL BUILD ON THURSDAY. A SMALL CRAFT ADVISORY MAY BE
NEEDED.

LMZ541>543-310315-
/O.CAN.KGRB.SC.Y.0025.000000T0000Z-160331T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
911 PM CDT WED MAR 30 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND WILL BECOME NORTHEAST LATE THIS EVENING...MAINLY BETWEEN 10
AND 20 KTS. THE NORTHEAST WINDS WILL PICK UP AND WAVES WILL BUILD
ON THURSDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED.

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 3:05 PM CDT, 30 minutes earlier.

Area forecast discussion, Mar 29, 3:05 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT TUE MAR 29 2016

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 301 PM CDT TUE MAR 29 2016

ACTIVE PATTERN SETTING UP TONIGHT AND WEDNESDAY AS ANOTHER STRONG
SPRING STORM WILL BRING RAIN AND A FEW THUNDERSTORMS TO THE REGION
LATE TONIGHT AND WEDNESDAY. LOW LEVEL JET EXPECTED TO INCREASE TO
45 TO 50 KNOTS LATE TONIGHT AND WAS POINTED TOWARD THE NORTHWEST
CORNER OF THE FORECAST AREA. MEANWHILE...300MB JET SETS UP NORTH
OF THE STATE...WHICH NORTHERN WISCONSIN WILL BE IN THE FAVORED
RIGHT ENTRANCE REGION OF THE JET.

RAIN AND SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE REGION
DURING THE DAY WITH INITIAL WAVE. EVEN IF THE STEADY RAIN
DIMINISH LATER IN THE DAY ACROSS THE NORTH WITH FIRST WAVE...
LIFT FROM RIGHT ENTRANCE REGION NORTH OF THE STATE WILL CONTINUE
TO PRODUCE LIGHT RAIN OR DRIZZLE. AREAS OF FOG WILL DEVELOP ACROSS
THE AREA DUE TO INCREASE DEWPOINTS. HIGH TEMPERATURES WILL RANGE
FROM THE MIDDLE 40S NORTH...TO THE LOWER TO MIDDLE 50S FAR SOUTH.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 301 PM CDT TUE MAR 29 2016

PCPN TRENDS...HEAVY RAINFALL AND FLOODING POTENTIAL...AND SNOWFALL
ACCUMS FOR SEVERAL PERIODS...ARE THE MAIN FCST CONCERNS.

MODELS HAVE TRENDED A BIT FARTHER SOUTH WITH THE MAIN
FRONTOGENETIC PCPN AXIS ON WEDS NGT...AND IT APPEARS THE MAX
EVENT AMOUNTS AROUND 1.5 INCHES WILL FALL IN A BAND FROM C TO NE
WI. THIS MAY NEED TO BE SHIFTED EVEN FARTHER SOUTH...IF THE NAM
AND ECMWF ARE TO BE BELIEVED. MODERATE PCPN ASSOCIATED WITH THE
SFC LOW AND UPPER DEFORMATION BAND WILL CONTINUE ACROSS THE
REGION DURING THE MORNING...THEN DIMINISH THURSDAY AFTERNOON.
RAIN WILL MIX WITH OR CHANGE TO SNOW ACROSS FAR NORTHERN WI
LATE WEDS NGT...AND ACROSS MUCH OF NC/NE WI ON THURSDAY MORNING.
CURRENT FCST SUPPORTS 1-3 INCHES OF ACCUM NORTH OF A LINE FROM
TOMAHAWK TO PEMBINE.

EXPECT MAINLY DRY CONDITIONS THURSDAY NIGHT...WITH SCT RAIN AND
SNOW ASSOCIATED WITH A S/W TROF ON FRIDAY.

THE MODELS HAVE TRENDED FARTHER SOUTH WITH A CLIPPER SYSTEM LATE
FRIDAY NIGHT INTO SATURDAY MORNING...LEADING TO A GREATER CHANCE
OF ACCUMULATING SNOW OVER NORTHERN WI. HAVE INCREASED THE MODEL
BLEND POPS OVER THE FAR NORTH...AND WILL MENTION POSSIBLE ACCUMS
IN THE HAZARDOUS WEATHER OUTLOOK. AN ARCTIC FRONT WILL BRING
MUCH COOLER THAN NORMAL TEMPERATURES FOR THE WEEKEND.

ANOTHER LOW PRESURE SYSTEM IS EXPECTED TO PASS SOUTH OF THE REGION
CENTERED AROUND THE SUNDAY NIGHT PERIOD...WITH ADDITIONAL POTENTIAL
FOR ACCUM SNOW OVER MAINLY C/EC WI.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1219 PM CDT TUE MAR 29 2016

VFR CONDITIONS WILL CONTINUE THIS AFTERNOON INTO THIS EVENING
ACROSS THE REGION. VFR CONDITIONS WILL LINGER INTO THE OVERNIGHT
HOURS BEFORE MVFR/IFR CIGS AND RAIN DEVELOP TOWARDS 12Z ACROSS
CENTRAL AND NORTH-CENTRAL WISCONSIN. THE LOW CLOUDS AND RAIN WILL
SPREAD EASTWARD INTO NORTHEAST AND EAST-CENTRAL WISCONSIN DURING
THE DAY WEDNESDAY. LATER WEDNESDAY NIGHT...SOME SNOW IS POSSIBLE
ACROSS NORTHERN WISCONSIN. DUE TO TIMING AND LOCATION ISSUES...
THERE IS STILL A LOT OF UNCERTAINTY IN THE ACCUMULATION AMOUNTS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ECKBERG
LONG TERM......KIECKBUSCH
AVIATION.......ECKBERG
Hazardous weather outlook, Mar 29, 3:01 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
301 PM CDT TUE MAR 29 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-302015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
301 PM CDT TUE MAR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE LATE TONIGHT ACROSS PORTIONS
OF CENTRAL AND NORTH-CENTRAL WISCONSIN. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY
NIGHT...BUT THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. FOG
MAY ALSO CREATE HAZARDOUS TRAVEL AT TIMES WEDNESDAY AFTERNOON
INTO WEDNESDAY NIGHT.

RUNOFF FROM RECENT SNOWMELT...COMBINED WITH MODERATE TO LOCALLY
HEAVY RAINFALL DURING THE MIDDLE OF THE WEEK...WILL LIKELY RESULT
IN RISING RIVER LEVELS. PERSONS LIVING NEAR RIVERS AND STREAMS
SHOULD MONITOR THE LATEST FORECASTS AS THE WEEK PROGRESSES.

THERE IS POTENTIAL FOR AN ACCUMULATING SNOWFALL OVER FAR NORTHERN
WISCONSIN LATE WEDNESDAY NIGHT INTO THURSDAY. 1 TO 3 INCHES ARE
EXPECTED...WITH THE HIGHER AMOUNTS ACROSS VILAS COUNTY.

ADDITIONAL PERIODS OF ACCUMULATING SNOW ARE POSSIBLE OVER NORTHERN
WISCONSIN LATE FRIDAY NIGHT INTO SATURDAY MORNING...AND OVER
CENTRAL AND EAST CENTRAL WISCONSIN SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. SPOTTERS ARE
REQUESTED TO REPORT RAINFALL AMOUNTS OVER AN INCH WEDNESDAY
AND WEDNESDAY NIGHT.

LMZ521-522-541>543-302015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
301 PM CDT TUE MAR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY AND
WEDNESDAY NIGHT...BUT THE STORMS ARE NOT EXPECTED TO BECOME
SEVERE.

MARINE FOG IS EXPECTED TO DEVELOP WEDNESDAY AFTERNOON INTO
WEDNESDAY NIGHT. THE FOG MAY BE LOCALLY DENSE WITH VISIBILITIES
BELOW ONE MILE AT TIMES.

ECKBERG/KIECKBUSCH

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.